MathSciNet Relay Station
MathSciNet bibliographic data
MR2140866 (2006b:11080) 11J72 (11G55 11M06 33C20 33C60)
Nesterenko, Yuri V. Integral identities and constructions of approximations to zeta-values. J. Théor. Nombres Bordeaux 15 (2003), no. 2, 535–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement